A TRANSPLANTATION THEOREM FOR THE HANKEL TRANSFORM ON THE HARDY SPACE

Access this Article

Search this Article

Author(s)

    • KANJIN YUICHI
    • Department of Mechanical Systems Engineering, Faculty of Engineering, Kanazawa University

Abstract

The transplantation operators for the Hankel transform are considered and their boundedness on the real Hardy space is established. As its application, we obtain the Hörmander-Mihlin type multiplier theorem for the Hankel transform on the real Hardy space.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 57(2), 231-246, 2005

    Tohoku University

Codes

Page Top